# SDR DL72E954133

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV 2 CHECK, CORROSION AT NUT CLIP HOLES TOP AND UNDERSIDES OF FLOOR BEAM STA 344 BETWEEN LBL 10 AND 60.  REPAIRED PER SRM 53-10-8, FIG 10.  INSTALL DOUBLER AND TRIPLER ON CRACKED LEG ONLY PER ENGINEER D.S.W.
